Alert archive / Wyoming / Snow Advisories in 2007

Snow Advisory 7, NWS Cheyenne, WY

May 4, 2007

NWS Cheyenne, WY issued this snow advisory at May 4, 2007, 2:59 PM MDT. It took effect at May 4, 2007, 9:00 PM MDT. It was in force for .

The area

The counties it named.

The facts

Issued
May 4, 2007, 2:59 PM MDT (20:59 UTC)
In effect from
May 4, 2007, 9:00 PM MDT
Expired
May 4, 2007, 6:47 PM MDT
In force
Issued by
NWS Cheyenne, WY

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS45 KCYS 042100
WSWCYS

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
259 PM MDT FRI MAY 4 2007

...EARLY MAY SNOWSTORM TO BRING SIGNIFICANT ACCUMULATING SNOW TO
ELEVATIONS ABOVE 7500 FEET IN SOUTHEAST WYOMING...

.AN UNUSUALLY STRONG STORM SYSTEM WILL MOVE ACROSS WYOMING
TONIGHT AND SATURDAY. RAIN WILL CHANGE OVER TO SNOW AT ELEVATIONS
ABOVE 6500 FEET TONIGHT. HOWEVER SIGNIFICANT SNOWFALL ACCUMULATIONS
ARE ONLY EXPECTED IN AREAS ABOVE 7500 FEET. FOR ROAD
REPORTS...PLEASE CALL 1-888-996-7623.

WYZ061-062-065-042200-
/O.CAN.KCYS.WS.A.0004.070505T0300Z-070506T0600Z/
SOUTHWEST CARBON-NORTH CARBON-LARAMIE VALLEY-
INCLUDING THE CITIES OF...RAWLINS...HANNA...MEDICINE BOW...
LARAMIE
259 PM MDT FRI MAY 4 2007

...WINTER STORM WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELLED THE WINTER
STORM WATCH. 

SNOWFALL IS STILL EXPECTED TO FALL ACROSS THE LARAMIE VALLEY AND
THE LOWER ELEVATIONS OF CARBON COUNTY TONIGHT AND TOMORROW.
HOWEVER...TOTAL SNOWFALL ACCUMULATIONS ARE EXPECTED TO REMAIN
BELOW ADVISORY CRITERIA. AREA RESIDENTS AND TRAVELLERS CAN STILL
EXPECT SNOWFALL ACCUMULATION OF 2 TO 4 INCHES THROUGH SATURDAY
NIGHT.

$$

WYZ066-050500-
/O.UPG.KCYS.WS.A.0004.070505T0300Z-070506T0600Z/
/O.NEW.KCYS.SN.Y.0007.070505T0300Z-070506T0000Z/
LARAMIE RANGE-
INCLUDING THE CITIES OF...BUFORD...HORSE CREEK
259 PM MDT FRI MAY 4 2007

...SNOW ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 6 PM MDT
SATURDAY...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A SNOW
ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 6 PM MDT
SATURDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. 

SNOW WILL CONTINUE TO DEVELOP TONIGHT AND PERSIST DURING THE DAY
ON SATURDAY. THE HEAVIEST SNOW WILL LIKELY FALL LATE TONIGHT AND
TOMORROW MORNING BEFORE GRADUALLY LIGHTENING UP TOMORROW
AFTERNOON. TOTAL SNOWFALL ACCUMULATIONS OF 6 TO 10 INCHES CAN BE
EXPECTED IN AREAS ABOVE 7500 FEET. BRISK NORTH WINDS LATE TONIGHT AND
SATURDAY WILL PRODUCE AREAS OF BLOWING AND DRIFTING SNOW REDUCING
SURFACE VISIBILITIES.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$

WYZ064-050500-
/O.UPG.KCYS.WS.A.0004.070505T0300Z-070506T0600Z/
/O.NEW.KCYS.SN.Y.0007.070505T1200Z-070506T0600Z/
NORTH LARAMIE RANGE-
INCLUDING THE CITY OF...GARRETT
259 PM MDT FRI MAY 4 2007

...SNOW ADVISORY IN EFFECT FROM 6 AM SATURDAY TO MIDNIGHT MDT
SATURDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A SNOW
ADVISORY...WHICH IS IN EFFECT FROM 6 AM SATURDAY TO MIDNIGHT MDT
SATURDAY NIGHT. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. 

SNOW...HEAVY AT TIMES...WILL DEVELOP LATE TONIGHT AND PERSIST
THROUGH SATURDAY EVENING. THE HEAVIEST SNOW WILL LIKELY FALL
DURING THE DAY ON SATURDAY BEFORE GRADUALLY LIGHTENING UP
SATURDAY EVENING. TOTAL SNOWFALL ACCUMULATIONS OF 7 TO 12 INCHES
CAN BE EXPECTED IN AREAS ABOVE 7500 FEET. LOCALLY HIGHER AMOUNTS
WILL BE POSSIBLE ALONG NORTH FACING SLOPS. BRISK NORTH WINDS WILL
OCCUR SATURDAY WILL PRODUCE AREAS OF BLOWING AND DRIFTING SNOW
REDUCING SURFACE VISIBILITIES.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$

WYZ063-050500-
/O.UPG.KCYS.WS.A.0004.070505T0300Z-070506T0600Z/
/O.NEW.KCYS.SN.Y.0007.070505T0300Z-070506T0600Z/
SNOWY RANGE-
INCLUDING THE CITY OF...CENTENNIAL
259 PM MDT FRI MAY 4 2007

...SNOW ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO MIDNIGHT MDT
SATURDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A SNOW
ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO MIDNIGHT
MDT SATURDAY NIGHT. THE WINTER STORM WATCH IS NO LONGER IN
EFFECT. 

SNOW WILL CONTINUE TO DEVELOP TONIGHT AND PERSIST DURING THE DAY
ON SATURDAY. THE HEAVIEST SNOW WILL LIKELY FALL LATE TONIGHT AND
TOMORROW MORNING BEFORE GRADUALLY LIGHTENING UP LATE TOMORROW
EVENING. TOTAL SNOWFALL ACCUMULATIONS OF 5 TO 10 INCHES CAN BE
EXPECTED IN AREAS ABOVE 7000 FEET. BRISK NORTH WINDS LATE TONIGHT
AND SATURDAY WILL PRODUCE AREAS OF BLOWING AND DRIFTING SNOW
REDUCING SURFACE VISIBILITIES.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$

HAHN
1 follow-up statement
000 
WWUS45 KCYS 050047
WSWCYS

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
647 PM MDT FRI MAY 4 2007

...HEAVY SNOW WILL BE OVER THE SNOWY AND LARAMIE RANGES TONIGHT
THROUGH SATURDAY NIGHT...

.A LATE SEASON STORM WILL MOVE SLOWLY ACROSS THE ROCKIES TONIGHT
THROUGH SATURDAY NIGHT. THE STORM WILL PRODUCE SIGNIFICANT SNOW
DURING THAT TIME OVER THE MOUNTAINS OF SOUTHEAST WYOMING.  THE
SNOW LEVEL EARLY THIS EVENING WAS AROUND 8000 FEET AND WILL 
LOWER TO 7000 FEET BY SUNRISE AND 6000 FEET BY LATE SATURDAY 
AFTERNOON.  SNOWFALL RATES HAVE BEEN UP TO 2 INCHES PER HOUR
IN THE HEAVY SNOW OVER THE SNOWY AND SOUTHERN LARAMIE RANGES
EARLY THIS EVENING. 

WYZ066-050900-
/O.UPG.KCYS.SN.Y.0007.070505T0300Z-070506T0000Z/
/O.NEW.KCYS.WS.W.0005.070505T0047Z-070506T0000Z/
LARAMIE RANGE-
INCLUDING THE CITIES OF...BUFORD...HORSE CREEK
647 PM MDT FRI MAY 4 2007

...WINTER STORM WARNING IN EFFECT UNTIL 6 PM MDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A WINTER
STORM WARNING...WHICH IS IN EFFECT UNTIL 6 PM MDT SATURDAY. THE
SNOW ADVISORY IS NO LONGER IN EFFECT. 

SNOW WILL FALL TONIGHT AND SATURDAY OVER THE SOUTHERN LARAMIE 
RANGE. THE SNOW WILL BE HEAVY AT TIMES. AS OF 6 PM AN INCH OR
TWO OF NEW SNOW WAS ON THE GROUND. BY LATE SATURDAY AFTERNOON 8
TO 12 INCHES OF TOTAL SNOWFALL ARE EXPECTED. BRISK NORTH WINDS
LATE TONIGHT AND SATURDAY WILL PRODUCE AREAS OF BLOWING AND
DRIFTING SNOW REDUCING SURFACE VISIBILITIES.

TRAVEL WILL BE DIFFICULT AND HAZARDOUS ACROSS THE SOUTHERN 
LARAMIE RANGE TONIGHT AND SATURDAY...INCLUDING INTERSTATE 80
BETWEEN CHEYENNE AND LARAMIE WITH SLICK AND SNOWPACKED ROADS
AND POOR VISIBILITIES. BE SURE TO CHECK THE LATEST WEATHER AND
ROAD CONDITIONS BEFORE LEAVING.  


$$

WYZ063-050900-
/O.UPG.KCYS.SN.Y.0007.070505T0300Z-070506T0600Z/
/O.NEW.KCYS.WS.W.0005.070505T0047Z-070506T0600Z/
SNOWY RANGE-
INCLUDING THE CITY OF...CENTENNIAL
647 PM MDT FRI MAY 4 2007

...WINTER STORM WARNING IN EFFECT UNTIL MIDNIGHT MDT SATURDAY
NIGHT...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A WINTER
STORM WARNING...WHICH IS IN EFFECT UNTIL MIDNIGHT MDT SATURDAY
NIGHT. THE SNOW ADVISORY IS NO LONGER IN EFFECT. 

SNOW WILL FALL TONIGHT THROUGH EARLY SATURDAY NIGHT OVER THE
SNOWY RANGE. THE SNOW WILL BE HEAVY AT TIMES. AS OF 6 PM...2
TO 3 INCHES OF NEW SNOW WAS ON THE GROUND. BY EARLY SATURDAY 
NIGHT 10 TO 14 INCHES OF TOTAL SNOWFALL ARE EXPECTED. BRISK NORTH
WINDS LATE TONIGHT AND SATURDAY WILL PRODUCE AREAS OF BLOWING AND
DRIFTING SNOW REDUCING SURFACE VISIBILITIES.

TRAVEL WILL BE DIFFICULT AND HAZARDOUS ACROSS THE SNOWY RANGE
TONIGHT THROUGH EARLY SATURDAY NIGHT WITH SLICK AND SNOWPACKED
ROADS AND POOR VISIBILITIES. BE SURE TO CHECK THE LATEST WEATHER
AND ROAD CONDITIONS BEFORE LEAVING.


$$

WYZ064-050900-
/O.UPG.KCYS.SN.Y.0007.070505T1200Z-070506T0600Z/
/O.NEW.KCYS.WS.W.0005.070505T0600Z-070506T0600Z/
NORTH LARAMIE RANGE-
INCLUDING THE CITY OF...GARRETT
647 PM MDT FRI MAY 4 2007

...WINTER STORM WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO
MIDNIGHT MDT SATURDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A WINTER
STORM WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO
MIDNIGHT MDT SATURDAY NIGHT. THE SNOW ADVISORY IS NO LONGER IN
EFFECT.

SNOW WILL FALL FROM MIDNIGHT THROUGH EARLY SATURDAY NIGHT OVER
THE NORTHERN LARAMIE RANGE. THE SNOW WILL BE HEAVY AT TIMES. BY
EARLY SATURDAY NIGHT 7 TO 11 INCHES OF TOTAL SNOWFALL ARE
EXPECTED. BRISK NORTH WINDS LATE TONIGHT AND SATURDAY WILL PRODUCE
AREAS OF BLOWING AND DRIFTING SNOW REDUCING SURFACE VISIBILITIES.

TRAVEL WILL BE DIFFICULT AND HAZARDOUS ACROSS THE NORTHERN LARAMIE 
RANGE LATE TONIGHT THROUGH EARLY SATURDAY NIGHT WITH SLICK AND
SNOWPACKED ROADS AND POOR VISIBILITIES. BE SURE TO CHECK THE
LATEST WEATHER AND ROAD CONDITIONS BEFORE LEAVING.

$$

WEILAND

What forecasters said that day

The local office's own words before this snow advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this snow advisory went out at May 4, 9:23 AM MDT, 5 hours 36 minutes earlier.

Area forecast discussion, May 4, 9:23 AM MDT, 5 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
923 AM MDT FRI MAY 4 2007

.UPDATE...
INCREASED SKY COVER ACROSS SOUTHEAST WYOMING AND THE NEBRASKA
PANHANDLE PER SATELLITE IMAGERY. ADJUSTED POPS UPWARD SLIGHTLY FOR
THE SIERRA MADRES AND SNOWIES FOR THIS MORNING PERIOD. OTHERWISE
TWEAKED HOURLY DATA TO REFLECT CURRENT TRENDS. HAHN

&&

.PREV DISCUSSION... /ISSUED 330 AM MDT FRI MAY 4 2007/

SHORT TERM...TODAY THROUGH SATURDAY.

TODAY...MID LEVEL WINDS BACK TO SOUTHERLY AS SHORTWAVE TROUGH MOVES
INTO UTAH BY LATE AFTERNOON. IN RESPONSE...LOW/MID LEVEL WINDS
BECOME EASTERLY ADVECTING IN INCREASING LOW/MID LEVEL MOISTURE.
DECENT THETA-E ADVECTION WILL PRODUCE SCATTERED SHOWERS AND
THUNDERSTORMS THIS AFTERNOON. CONCUR WITH SPC DAY 1 OUTLOOK. MAY SEE
A FEW SEVERE THUNDERSTORMS THIS AFTERNOON/EVENING ACROSS KIMBALL
..CHEYENNE AND MORRILL COUNTIES OF WESTERN NEBRASKA.

TONIGHT...UPPER TROUGH CONTINUES TO DIG SOUTHEAST INTO EASTERN UTAH.
WITH LOW/MID LEVELS SATURATING AND DEEP LIFT PROVIDED BY 500-300 MB
AND 700-500 MB QUASIGEOSTROPHIC FORCING...AND DECENT WARM AIR
ADVECTION ABOVE THE COLD DOME...WILL SEE WIDESPREAD PRECIPITATION
DEVELOPING. PREFER COLDER NAM TEMPERATURES BASED ON 700 MB
TEMPERATURE AND THICKNESS PROGS. WITH COLD AIR ALOFT AND TIME OF
YEAR CONSIDERATIONS...HAVE DECIDED TO ISSUE A WINTER STORM WATCH FOR
THE LARAMIE RANGE WESTWARD AFTER COORDINATION WITH RIVERTON. NAM QPF
AMOUNTS LOOK OVERDONE AND WILL STICK CLOSE TO HPC PROGGED AMOUNTS.
PROGGED 32F DEWPOINT PROG QUITE USEFUL FOR RAIN/SNOW DETERMINATION.

SATURDAY...UPPER TROUGH MOVES NORTHEAST ACROSS EASTERN WYOMING.
ALTHOUGH LOW/MID LEVELS REMAIN SATURATED...LIFT WANES DURING THE DAY
FROM SOUTH TO NORTH THUS WILL HAVE DECREASING PRECIPITATION TREND.
RAW CHILLY DAY WITH HIGHS 15-20F BELOW NORMAL AND STIFF NORTH WINDS
TO ADD TO THE CHILL BASED ON LOW/MID LEVEL GRADIENTS. UPON PHONE
COORDINATION WITH RIVERTON...WILL CONTINUE THE WINTER STORM WATCH
FOR LARAMIE RANGE WESTWARD THROUGH SATURDAY EVENING.

LONG TERM...SATURDAY NIGHT THROUGH SUNDAY. ALL THE MODELS FAIRLY
CONSISTENT IN THE UPPER LEVEL LOW LIFTING NORTHEAST ACROSS WYOMING
INTO SOUTH DAKOTA ON SATURDAY EVENING. GFS SHOWS DRIER AIR MOVING IN
ACROSS SOUTHEAST WYOMING INTO THE NEBRASKA PANHANDLE BY SUNDAY
MORNING. WILL SHOW A DECREASING TREND IN POPS ACROSS THE PANHANDLE
AND FAR SOUTHEAST WYOMING DURING THE EARLY MORNING ON SUNDAY.
HOWEVER...MODELS SHOW THE ENERGY SPLITTING. SINCE THERE WILL BE
SUFFICIENT LIFT AND MOISTURE...WILL INCREASE POPS ON SUNDAY EVENING
TO CHANCE MAINLY FOR THE MOUNTAINS...FAR SOUTHEAST WYOMING AND THE
NEBRASKA PANHANDLE. EXPECT TEMPERATURES TO GRADUALLY WARM ON SUNDAY
WITH TEMPERATURES EXPECTED TO BE IN UPPER 40S TO UPPER 50S. OVER THE
NEXT COUPLE DAYS...TEMPERATURES WILL CONTINUE TO WARM WITH HIGHS
EXPECTED IN THE MID 60S TO LOWER 70S BY TUESDAY. THERE ARE SOME
MINOR DIFFERENCE IN THE GFS AND ECMWF BY TUESDAY...WITH THE GFS
SHOWING RIDGING AND ECMWF INDICATING A VERY WEAK SHORTWAVE MOVING
ACROSS THE AREA. HAVE DECIDED NOT TO MAKE TOO MANY CHANGES AND KEEP
SLIGHT CHANCE OF SHOWERS ACROSS SOUTHERN WYOMING. FOR WEDNESDAY
THROUGH FRIDAY...MODELS SHOW RIDGE BUILDING OVER THE AREA. MADE ONLY
MINOR ADJUSTMENT WITH TEMPERATURES ON WEDNESDAY AND THURSDAY. EXPECT
HIGH TEMPERATURES IN THE UPPER 60S TO MID 70S THROUGH THE PERIOD.
MODELS INDICATE ANOTHER SYSTEM MOVING INTO THE WESTERN UNITED STATES
ON THURSDAY NIGHT...PUSHING MOISTURE INTO WYOMING ON THURSDAY NIGHT
INTO FRIDAY. FOR NOW WILL KEEP A SLIGHT CHANCE OF SHOWERS FOR THE
MOUNTAINS.

AVIATION...VFR THIS MORNING...EXCEPT FOR LOCALIZED MVFR AND IFR IN
FOG ACROSS WESTERN NEBRASKA PANHANDLE. VFR THIS AFTERNOON WITH LOCAL
MVFR IN SCATTERED SHOWERS AND THUNDERSTORMS. WIDESPREAD MVFR AND IFR
DEVELOPING TONIGHT IN PRECIPITATION AND FOG AND CONTINUING ON
SATURDAY.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...WINTER STORM WATCH FROM 9 PM FRIDAY TO MIDNIGHT SUNDAY FOR
     WYZ061-WYZ062-WYZ063-WYZ064-WYZ065-WYZ066.
NE...NONE.

&&

SHORT TERM/AVIATION...RUBIN
LONG TERM....MG
Hazardous weather outlook, May 4, 10:37 AM MDT, 4 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
1037 AM MDT FRI MAY 4 2007

WYZ061>066-051130-
SOUTHWEST CARBON-NORTH CARBON-SNOWY RANGE-NORTH LARAMIE RANGE-
LARAMIE VALLEY-LARAMIE RANGE-
1037 AM MDT FRI MAY 4 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

A STRONG STORM SYSTEM WILL SLOWLY MOVE ACROSS WYOMING TONIGHT
THROUGH THE WEEKEND...BRINING POTENTIAL FOR HEAVY SNOW TO HIGHER
ELEVATIONS. A WINTER STORM WATCH IS IN EFFECT FOR THIS EVENING
THROUGH SATURDAY EVENING. EXPECT RAIN TO CHANGE OVER TO SNOW AT
ELEVATIONS ABOVE 8000 FEET.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE STRONG STORM WILL CONTINUE TO BRING COLDER TEMPERATURES...WINDY
CONDITIONS...AND HEAVY SNOW TO HIGHER ELEVATIONS THROUGH THE
SATURDAY EVENING. TOTAL SNOW ACCUMULATIONS WILL BE 7 TO 12 INCHES
ABOVE 7000 FEET.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

WYZ059-060-067>070-051130-
CONVERSE-NIOBRARA-PLATTE-GOSHEN-CHEYENNE FOOTHILLS-PINE BLUFFS-
1037 AM MDT FRI MAY 4 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

A STRONG STORM SYSTEM WILL SLOWLY MOVE ACROSS WYOMING TONIGHT
THROUGH THE WEEKEND...BRINING COLDER TEMPERATURES...WINDY
CONDITIONS...A RAIN AND SNOW MIXTURE. SHOWERS WILL BEGIN AS RAIN
AND MAYBE CHANGE OVER TO SNOW OVERNIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE SLOW MOVING SYSTEM WILL CONTINUE TO AFFECT WYOMING ON SATURDAY
AND SUNDAY. FEW LOCATION MAY RECEIVE UP TO A INCH OR TWO SNOW
ACCUMULATIONS...BUT MAJORITY OF THE AREA WILL REMAIN IN RAIN OR A
RAIN AND SNOW MIXTURE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

NEZ001>003-019>021-054-055-051130-
SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-
CHEYENNE-
1037 AM MDT FRI MAY 4 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE.

.DAY ONE...TODAY AND TONIGHT

A STRONG STORM SYSTEM WILL SLOWLY MOVE ACROSS THE NEBRASKA
PANHANDLE TONIGHT THROUGH THE WEEKEND...BRINING COLDER
TEMPERATURES...BREEZY CONDITIONS...AND RAIN SHOWERS. THUNDERSTORMS
WILL ALSO BE A POSSIBILITY ACROSS CHEYENNE AND MORRILL COUNTIES WITH
SOME SMALL HAIL AND GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE SLOW MOVING SYSTEM WILL CONTINUE TO AFFECT THE NEBRASKA
PANHANDLE ON SATURDAY AND SUNDAY. THERE WILL BE PERIODS OF BREAKS IN
THE RAIN SHOWERS LATE SATURDAY NIGHT INTO SUNDAY MORNING AS DRIER
PUSHES INTO THE NEBRASKA PANHANDLE. EXPECT RAINFALL AMOUNTS OF A
QUARTER OF AN INCH UP TO A HALF OF AN INCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION SHOULD NOT BE NECESSARY TODAY OR TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 3, 6:46 PM MDTSevere Thunderstorm WarningCYSGoshen, Laramie59 min
May 4, 3:10 AM MDTWinter Storm WatchCYS12 hr

Nearby

Snow Advisories in Wyoming, 2007Every snow advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.